The Annals of Probability

Stable Processes: Sample Function Growth at a Last Exit Time

Ditlev Monrad

Full-text: Open access

Abstract

For stable processes of index $\alpha, 1 < \alpha < 2$, exact upper functions are determined for the sample function growth at a last exit time.

Article information

Source
Ann. Probab., Volume 5, Number 3 (1977), 455-462.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995805

Digital Object Identifier
doi:10.1214/aop/1176995805

Mathematical Reviews number (MathSciNet)
MR436337

Zentralblatt MATH identifier
0362.60060

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties
Secondary: 60J30 60J25: Continuous-time Markov processes on general state spaces

Keywords
Stochastic processes stationary independent increments stable process sample function growth last exit time rate of escape

Citation

Monrad, Ditlev. Stable Processes: Sample Function Growth at a Last Exit Time. Ann. Probab. 5 (1977), no. 3, 455--462. doi:10.1214/aop/1176995805. https://projecteuclid.org/euclid.aop/1176995805


Export citation